Hydroxychloroquine-Induced Toxic Myopathy Causing Diaphragmatic Weakness and Lung Collapse Requiring Prolonged Mechanical Ventilation.
Аннотация
A 42-year-old woman with juvenile idiopathic arthritis was treated with anakinra, corticosteroids, and hydroxychloroquine when she developed chronic hypoxic respiratory myopathy. She was admitted to the intensive care unit for acute hypercapnic respiratory failure and required prolonged intubation, subsequent tracheostomy, and long-term ventilatory support due to multiple failed spontaneous breathing trials after discontinuation of anakinra and steroids. Muscle biopsy revealed type II fiber atrophy with the accumulation of autophagosomes and vacuoles presenting as curvilinear bodies, elevated MHC class I antigen expression, and infiltration by CD68+ macrophages and CD8+ T cells. Type II fiber atrophy was attributed to corticosteroid use and curvilinear bodies due to blockade of autophagy by hydroxychloroquine. After hydroxychloroquine was discontinued, the patient recovered to her prehospitalization baseline.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.